Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe exhaustion, sleepiness, depression, headache, nasal bleeding. What could be causing all this?

Hi im a 23 yr old female and i have been exhausyed the last two days. I have just been sleeping and depressed. I woke up about 30 mins ago with a horrible headacbe that made my eyes cross so i took some ibuprofen then my left nostril started to bleed. My head still hurts but i got my nose to stop bleeding . Tjis never happened before and it worried me. Am i alright?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Welcome to HCM!

I have read your question carefully and from my clinical experience I can say that even though your nose stopped bleeding you should see a doctor for the same, more so, as this bleeding was after taking ibuprofen. Had I been treating you I would go for blood pressure readings along with blood counts, and bleeding - clotting time.
Next important thing is that you have been exhausted from past two days, no reasons are mentioned for the same. this needs to be evaluated further as exhaustion, headache and nose bleed may be inter-raleted.

I don't think one need to worry much as all these are happening from two days only, but one needs to see a doctor at least once. It is difficult to comment on any diagnosis before proper check up. All of this can be due to low blood pressure or due to some upcoming viral infection.

So, eat well, and take rest and fix appointment with a GP.

Hope you get well soon
Feel free to ask more questions
Dr. Manisha Gopal.
Answered: Mon, 18 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor